Twice anaphylactic shock with toothache medication

Patients with a history of anaphylaxis should have clear information about the medical history when visiting the doctor so that the doctor understands and treats it properly.

After a few minutes of taking antibiotics for toothache, the 56-year-old man developed edema of both eyes and lips; hoarseness, shortness of breath, irregular heartbeat.

Experts who directly treated the case, said the patient suffered severe anaphylaxis after taking a drug containing two antibiotics, metronidazole and spiramycin.

Previously, the patient had a severe allergy once to this drug, but continued to buy it orally, leading to a second anaphylaxis.

The patient is given emergency care according to the anaphylactic shock regimen.

After twenty minutes, the person has reduced shortness of breath, but the eyes and lips remain swollen.

According to medical experts, the patient was lucky to be hospitalized and handled promptly, not life-threatening.